Stationary twists and energy minimizers on a space of measure preserving maps

Taheri, Ali (2009) Stationary twists and energy minimizers on a space of measure preserving maps. Nonlinear Analysis: Theory, Methods and Applications, 71 (11). pp. 5672-5687. ISSN 0362-546X

Full text not available from this repository.

Abstract

In this paper we discuss the question of existence of multiple strong local minimizers for View the MathML source over Ap(Ω). Moreover, motivated by their significance in topology and the study of mapping class groups, we consider a class of maps, referred to as twists, and examine them in connection with the corresponding Euler–Lagrange equations and investigate various qualitative properties of the resulting solutions, the stationary twists. Particular attention is paid to the special case of the so-called p-Dirichlet energy.

Item Type: Article
Additional Information: Original abstract includes symbols not allowed by SRO.
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Depositing User: Ali Taheri
Date Deposited: 06 Feb 2012 21:07
Last Modified: 10 Jul 2012 13:38
URI: http://sro.sussex.ac.uk/id/eprint/29609
📧 Request an update